# SDR DALA2020010900162

- Difficulty date: January 6, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 124,321 hours, 22,775 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 6 SLAT SPRING LOADED PANEL AT OUTBOARD END OF SLAT WORN THRU ON LEADING EDGE REPAIRED PANEL PER SRM 57-10-17 (LP 1434234)
